# SDR USAA920080722

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 9,049 hours, 3,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 296 - LAS-SEA - EMERGENCY EQUIP - AFT F/A NOTED EMERGENCY FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPERATIONAL CHECK NORMAL.
